|Change on Regimen(2)
Jun 4, 2003
Dear Doctor Henry
Thanks for your answer
In case that the coming checks of VL and CD4 will be <50 and no change, what i should do
1. remain the present regimen
2. add up abacavir in the present regimen
4. any possibility to medication off
I have some problems on anemia and lipoatrophy(veiny arms and legs).
Awaiting your reply
Thanks best regards
| Response from Dr. Henry
I would prefer to try and respond once you have been on your current regimen for several months and get your lab results back. At that time if you could summarize once again your treatment history and concerns I would try to offer some advice. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Mouth Sign Of Ars
- Probability Of Getting AIDS From Blowjob From A Prostitute
- Blood In Semen After Mutual Masturbation Worried I Have HIV
- Groin Pain After Condom Leak Worried I Have HIV
- Itchy Vagina After Erotic Massage Sign Of HIV AIDS
- Stinging Pain After Licking Genital Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.